# SDR CKSA98114

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 940, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED AND FORMED REPAIR ANGLES FOR REPAIR AT FS 940 RT 5.5 ABOVE UPPER CUSP AND HEAT TREATED IAW DC8 SRM 51-1-1 AND COTNEY DWG NR D93-R36.  FAB 2 NEW GUSSETTS AND ANGLE, OUTER STRAP AND SHIMS.  DRILLED AND DEBURRED FRAME AND PARTS, PLUGGED BAD HOLES AND SMOOTHED OUT DAMAGED AREA IAW COTNEY DWG NR D93-R36.  TREATED, PRIMED, SEALED AND INSTALLED REPAIRS AT FS 940 LT 5.5 ABOVE UPPER CUSP AREA IAW COTNEY DWG NR D93-R36.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04878 TASK NR Y1299.
